Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

Полное описание

Сохранить в:
Библиографические подробности
Главный автор: American Mathematical Society
Формат: Статья
Язык:English
Опубликовано: American Mathematical Society 2009
Предметы:
Online-ссылка:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
Метки: Добавить метку
Нет меток, Требуется 1-ая метка записи!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt